Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Spots appeared on shoulder and moved to stomach, spreading, not itchy. Is it pityriasis rosea or tinea versicolor?

I have an skin problem that has been rapidly spreading. From some brief research it looks like either Pityriasis Rosea or Tinea versicolor . It started in a spot on my right shoulder and was barely noticeable except when I would take a shower. It would disappear for sometime and then come back. I didnt notice it for a long time till it moved to stomach . Over the last few weeks it has spread rapidly all over my torso. It does not itch , some sports seem to be dry and almost flaking. What do you think it could be and what can I do to make it go away. I am a 23 year old male.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from tinea versicolor.flaky lesions rapidly spreading non itchy can be tinea versicolor as p.rosasea presents as herald patch followed by typical annular lesions.tinea versicolor can be treated by flucanazole weekly once and application of candid tv shampoo 15 minutes before bath and application of ketaconazole ointment in the night
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor